MAUDE Adverse Event Report: DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM

DEXCOM, INC. DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Model Number MT22719-BLU
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/30/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The g5 system is associated with product code pqf.
 
Event or Problem Description
Dexcom was made aware on (b)(6) 2016, that on (b)(6) 2016, the receiver displayed error 121 and error 69.No additional patient or event information is available.The receiver has been received for device investigation.A follow-up report will be submitted upon completion of device investigation.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The complaint receiver device was returned for evaluation.The device was visually inspected and "call tech support" error was observed on the screen.The data log could not be retrieved and functional testing could not be performed because of the "call tech support" error.The customer complaint was confirmed because hardware error was displayed.The root cause could not be determined.

Brand Name
DEXCOM G5 MOBILE CONTINUOUS GLUCOSE MONITORING SYSTEM
Common Device Name
CONTINUOUS GLUCOSE MONITOR
Manufacturer (Section D)
DEXCOM, INC.
6340 sequence drive
san diego CA 92121
MDR Report Key6277804
Report Number3004753838-2017-07209
Device Sequence Number19201717
Product Code MDS
UDI-Device Identifier00386270000279
UDI-Public(01)00386270000279(241)MT22719-BLU(10)5219226(17)NA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P120005
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMT22719-BLU
Device Catalogue NumberSTK-GF-BLU
Device Lot Number5219226
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/25/2017
Supplement Report FDA Received Date02/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age19 YR
Patient Weight61